# SDR 2000UALA00325

- Difficulty date: June 10, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 6,658 hours, 806 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Illuminated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ILLUMINATED ON EICAS.  *S/D*  RESET EMERGENCY LIGHT SWITCH AT DOOR 1 LEFT, OPS NORMAL.  NOHISTORY.
